Alert archive / Florida / Gale Warnings in 2013
Gale Warning 2, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Mar 5, 2013, 3:04 PM EST. It took effect at Mar 5, 2013, 10:00 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2013, 3:04 PM EST (20:04 UTC)
- In effect from
- Mar 5, 2013, 10:00 PM EST
- Expired
- Mar 6, 2013, 4:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
616 WHUS72 KMLB 052004 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 304 PM EST TUE MAR 5 2013 ...STRONG COLD FRONT WILL BRING ADVISORY CONDITIONS TO THE WATERS TONIGHT THROUGH WEDNESDAY... AMZ570-062100- /O.NEW.KMLB.GL.W.0002.130306T0300Z-130306T2100Z/ /O.EXT.KMLB.SC.Y.0009.130306T2100Z-130307T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 304 PM EST TUE MAR 5 2013 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM EST THURSDAY... * WINDS AND SEAS...A STRONG COLD FRONT WILL INCREASE WESTERLY WINDS TONIGHT AND NORTHWEST WINDS INTO WEDNESDAY NIGHT ACROSS THE WATERS. WINDS WILL REACH AROUND 25 KNOTS OFFSHORE WITH FREQUENT GUSTS TO GALE FORCE. SEAS WILL BUILD TO 7 TO 8 FT WELL OFFSHORE BY WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ555-062100- /O.EXB.KMLB.SC.Y.0009.130306T0900Z-130307T1200Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 304 PM EST TUE MAR 5 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 7 AM EST THURSDAY... * WINDS AND SEAS...A STRONG COLD FRONT WILL INCREASE WESTERLY WINDS LATE TONIGHT AND NORTHWEST WINDS INTO WEDNESDAY NIGHT ACROSS THE WATERS. WINDS MAY REACH 20 TO 25 KNOTS WITH SEAS BUILDING TO 6 TO 7 FT AWAY FROM THE COAST BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-572-575-062100- /O.CON.KMLB.SC.Y.0009.130306T0300Z-130307T1200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 304 PM EST TUE MAR 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST THURSDAY... * WINDS AND SEAS...A STRONG COLD FRONT WILL INCREASE WESTERLY WINDS TONIGHT AND NORTHWEST WINDS INTO WEDNESDAY NIGHT ACROSS THE WATERS. WINDS MAY REACH AROUND 25 KNOTS OFFSHORE WITH SEAS BUILDING TO 6 TO 8 FT WELL OFFSHORE BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
2 follow-up statements
345 WHUS72 KMLB 060924 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 424 AM EST WED MAR 6 2013 ...STRONG COLD FRONT WILL BRING ADVISORY CONDITIONS TO THE WATERS TONIGHT THROUGH WEDNESDAY... AMZ570-062100- /O.CON.KMLB.GL.W.0002.000000T0000Z-130306T2100Z/ /O.CON.KMLB.SC.Y.0009.130306T2100Z-130307T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 424 AM EST WED MAR 6 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. SEAS WILL BUILD TO 9 FT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-572-575-062100- /O.CON.KMLB.SC.Y.0009.000000T0000Z-130307T1200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 424 AM EST WED MAR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS AROUND 20 KNOTS NEARSHORE AND 25 KNOTS OFFSHORE TODAY. OCCASIONAL GUSTS TO GALE FORCE BEYOND 20 NAUTICAL MILES. SEAS BUILDING TO 8 FT WELL OFFSHORE THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
525 WHUS72 KMLB 062039 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 339 PM EST WED MAR 6 2013 AMZ570-071200- /O.CON.KMLB.GL.W.0002.000000T0000Z-130306T2100Z/ /O.CON.KMLB.SC.Y.0009.130306T2100Z-130307T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 339 PM EST WED MAR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY. SEAS WILL BUILD TO 6 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-572-575-071200- /O.CON.KMLB.SC.Y.0009.000000T0000Z-130307T1200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 339 PM EST WED MAR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...GUSTY WEST TO NORTHWEST WINDS AROUND 20 KNOTS NEARSHORE AND 25 KNOTS OFFSHORE. SEAS BUILDING TO 6 TO 9 FT WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Mar 5, 2:50 PM EST, 14 minutes earlier.
Area forecast discussion, Mar 5, 2:50 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
250 PM EST TUE MAR 5 2013
.DISCUSSION...
...DETERIORATING MARINE CONDITIONS TONIGHT THRU WED...
...WINDY CONDITIONS/HEIGHTENED FIRE WEATHER CONCERNS BEHIND FRONT WED...
CURRENT-TONIGHT...
THE PRESSURE GRADIENT HAS REMAINED WEAK ENOUGH ALONG THE COAST
AND ALLOWED FOR THE EAST COAST SEA BREEZE TO DEVELOP FROM THE CAPE
SOUTHWARD THIS AFTERNOON. EXPECT EAST-SOUTHEAST WINDS IN THESE
AREAS TO VEER BACK TO SOUTHWESTERLY AFTER SUNSET. SURFACE HIGH
PRESSURE WILL CONTINUE TO WEAKEN AND DRIFT FURTHER INTO THE
WESTERN ATLANTIC OVERNIGHT. A COLD FRONTAL BOUNDARY OVER THE
WESTERN FLORIDA PANHANDLE EARLY IN THE EVENING WILL CONTINUE TO
TRACK SOUTH AND EAST. THE PRESSURE GRADIENT WILL INCREASE STEADILY
OUT AHEAD OF IT WITH SOUTHWEST WINDS INCREASING TOWARDS 15 MPH
MOST AREAS BY SUNRISE WED MORNING WITH SOME STRONGER GUSTS LIKELY.
EXPECT INCREASING CLOUDS THROUGH THE NIGHT FROM NORTH TO SOUTH
AHEAD OF THIS SYSTEM. WILL KEEP CONDITIONS DRY UNTIL ABOUT 06Z
THEN WILL INTRODUCE SLIGHT CHANCE MENTION FOR LIGHT SHOWERS FROM
KMLB-KISM NORTHWARD TIL 12Z. INTERESTINGLY ENOUGH THERE WILL BE
SLIGHT INSTABILITY DURING THIS PERIOD AND DECENT DIFFLUENCE
ALOFT...BUT DEEP LAYER MOISTURE VALUES WILL REMAIN RELATIVELY
POOR. BELIEVE THAT ANY THUNDER MENTION WILL REMAIN NORTH OF LAKE
AND VOLUSIA COUNTIES. WITH DEEPER SOUTHERLY FLOW ACROSS THE AREA
OVERNIGHT LOWS WILL BE MILDER THAN RECENT NIGHTS. MOST OF THE AREA
WILL REALIZE LOWS IN THE 50S.
WED...
THE COLD FRONT WILL LIKELY LIE JUST SOUTH OF THE I-4 CORRIDOR BY
DAYBREAK WITH ISOLATED LIGHT SHOWER ACTIVITY IN THE VICINITY. THE
BOUNDARY AND ASSOCIATED LIGHT PRECIPITATION WILL CONTINUE MOVING
SOUTHWARD AND CLEAR THE TREASURE COAST BY AROUND NOON OR VERY
EARLY IN THE AFTERNOON. CLEARING WILL TAKE PLACE THROUGH THE DAY
BEHIND THE FRONT. THE ASSOCIATED TIGHT PRESSURE GRADIENT WILL
INCREASE WEST-NORTHWEST WINDS BEHIND THE FRONT TO 15-25 MPH WITH
GUSTS TO 30-35 MPH. A LAKE WIND ADVISORY IS HIGHLY LIKELY FOR MUCH
OF EAST CENTRAL FLORIDA DURING THE DAY. MUCH DRIER AND COOLER AIR
BEHIND THE LATEST FRONT. DEWPOINT VALUES WILL FALL INTO THE UPPER
20S TO 30S ACROSS EAST CENTRAL FLORIDA IN THE AFTERNOON. BELOW
SEASONAL TEMPERATURES FOR HIGHS WITH THE MAJORITY OF THE COVERAGE
WARNING AREA REMAINING IN THE 60S WITH A FEW LOWER 70 DEGREE
READINGS POSSIBLE ACROSS OKEECHOBEE AND THE TREASURE COAST.
WED NIGHT-THU NIGHT...
DEEPENING LOW PRESSURE MOVING SLOWLY ALONG THE MID ATLANTIC TO NEW
ENGLAND COAST WILL PRODUCE A NORTHWEST/NORTH WIND FLOW. THIS WILL
BRING STEADY COLD AIR ADVECTION WITH TEMPS CONTINUING BELOW NORMAL.
MOS MINS WED NIGHT HAVE BEEN INDICATING UPPER 30S TO LOWER 40S
AND WOULD EXPECT SOME OF THE NORMAL COLD POCKETS TO DROP OFF INTO
THE MIDDLE 30S. THINK THAT THERE WILL BE TOO MUCH LOW LEVEL WIND
FOR FROST...BUT WILL HAVE TO WATCH AS GRADIENT MIGHT WEAKEN ENOUGH
LATE FOR DECOUPLING AND LIGHT SURFACE WINDS TO OCCUR.
NORTH FLOW THU AND THU NIGHT WILL ALLOW FOR ONLY SLOW AIR MASS
MODERATION. HIGHS SHOULD STRUGGLE TO REACH 70 WITH MOST SPOTS
STAYING IN THE 60S. HAVE GONE A FEW DEGREES UNDER MOS MINS FOR THU
NIGHT...EXPECT MOST LOCATIONS TO BE IN THE MID 40S.
FRI-MON...(PREVIOUS DISCUSSION)
PREVIOUS FCST THOUGHT REMAINS IN PLAY. THE PROGRESSIVE WX PATTERN
WILL PUSH A LARGE CONTINENTAL RIDGE CURRENTLY OVER THE HIGH PLAINS
ACRS THE ERN CONUS INTO THE WEEKEND...THEN OFF THE ERN SEABOARD
EARLY NEXT WEEK. WINDS WILL RESPOND BY VEERING TO DUE N ON
FRI...NE ON SAT...E ON SUN...THEN SE ON MON. COOL/STABLE AIR WILL
ADVECT INTO FL THRU SAT...KEEPING THE FCST DRY WITH MAX/MIN TEMPS
ARND 5-10F BLO AVG THU/FRI...ARND 5F BLO AVG SAT. ONSHORE FLOW
SUN/MON WILL ALLOW TEMPS TO RECOVER TO NEAR AVG...BUT AIRMASS
EXPECTED TO REMAIN TOO DRY AND STABLE TO INCLUDE MENTIONABLE
PRECIP.
&&
.AVIATION...MAINLY VFR. INCREASING CLOUDS TONIGHT AND EARLY WED
MORNING AHEAD OF THE APPROACHING FRONTAL BOUNDARY. A SMALL THREAT OF
-SHRA FROM ABOUT 06Z-12Z MLB-ISM NORTHWARD. AFT 12Z -SHRA WILL
SPREAD SOUTHWARD ACROSS THE REMAINDER OF ECFL. MVFR CIGS ASSOC WITH
PCPN/FRONT WITH IMPROVING CONDS BEHIND FRONT ON WED. SSW WINDS
INCREASE TO 15 KTS LATE OVERNIGHT AHEAD OF BOUNDARY AND EXPECT WINDY
W/WNW WINDS ON WED BEHIND FRONT.
&&
.MARINE...
TONIGHT-WED...
STRONG PRESSURE GRADIENT ASSOCIATED WITH APPROACHING COLD FRONT
WILL BEGIN TO AFFECT EAST CENTRAL FLORIDA COASTAL WATERS THIS
EVENING. SOUTHWEST WINDS WILL INCREASE THIS EVENING AND OVERNIGHT
FROM 15 KTS ACROSS THE OFFSHORE WATERS TO 25+ KTS BY DAYBREAK...
MAINLY NORTH OF THE CAPE. WILL UPGRADE SCA LEG 20NM- 60NM NORTH
OF VOLUSIA-BREVARD COUNTY LINE TO A GALE WARNING BEGINNING AT 03Z
UNTIL 21Z WED. REMAINDER OF CWA WILL BE UNDER A SCA BEGINNING AT
03Z TONIGHT WITH THE EXCEPTION OF NEAR SHORE SEBASTIAN INLET-
JUPITER INLET LEG WHICH TAKES AFFECT AT 09Z WED MORNING. SEAS WILL
APPROACH 6 FT WELL OFFSHORE BY DAYBREAK WED MORNING NORTH OF THE
CAPE. SEAS MAY BUILD TO 8 FT THROUGH THE DAY WELL OFFSHORE/GULF
STREAM. WITH THE STRONG OFFSHORE WIND COMPONENT SEAS NEAR SHORE
MAY BUILD TOWARD 5 FT AWAY FROM THE COAST DURING THIS PERIOD. VERY
GUSTY OFFSHORE WINDS FOR ALL MARINE LEGS DURING THE DAY ON WED.
SHORT PERIOD SEAS WILL MAKE BOATING FOR SMALL CRAFT VERY ROUGH.
THU-FRI...
HIGH PRESSURE RIDGE ALIGNED ALONG THE MISSISSIPPI RIVER EARLY THU
WILL ONLY DRIFT A LITTLE TO THE EAST AS LOW PRESSURE CENTER MOVES
LITTLE OFF THE SOUTHERN NEW ENGLAND COAST. NORTHERLY FLOW SHOULD
EASE TO 10-15 KNOTS THOUGH AS THE PRESSURE GRADIENT SLACKENS.
SAT-SUN...
SLOW MOVING HIGH PRESSURE RIDGE SHOULD REACH THE EASTERN SEABOARD
LATE SAT AND GRADUALLY WEAKEN THERE THROUGH SUNDAY. THE LATEST
MODEL RUN SHOWS NORTH/NORTHEAST WINDS NEAR 15 KNOTS SAT AND THEN
EASTERLY 15 KNOTS SUNDAY. THERE IS A CHANCE FOR A PERIOD OF 15-20
KNOTS. SO OVERALL...CONDITIONS LOOK RATHER POOR FOR SMALL CRAFT.
&&
.FIRE WEATHER...
REMAINDER OF AFTERNOON-WED...
ANOTHER SENSITIVE FIRE WEATHER DAY ACROSS THE AREA WITH DRY
CONDITIONS...INCREASING ERC NUMBERS AND GUSTY SOUTHWEST WINDS. A
RED FLAG WARNING REMAINS IN EFFECT FOR OSCEOLA COUNTY UNTIL 7PM
THIS EVENING. A COLD FRONT WILL PRESS THROUGH THE AREA LATE
OVERNIGHT/EARLY WED. ONLY A SMALL THREAT FOR LIGHT PRECIPITATION
WILL ACCOMPANY IT. MUCH DRIER AND COOL CONDITIONS WILL FOLLOW
DURING THE DAY ON WED. A FIRE WEATHER WATCH ACROSS MUCH OF THE
AREA IS LIKELY TO BE UPGRADED TO A RED FLAG WARNING FOR WED. WEST-
NORTHWEST WINDS BEHIND THE BOUNDARY WILL INCREASE TO 15-25 MPH
WITH HIGHER GUSTS THROUGH THE DAY. DISPERSIONS WILL BE VERY GOOD
TO EXCELLENT. RH VALUES WILL DROP BELOW 35 PERCENT FOR 6-8 HOURS
ACROSS MUCH OF EAST CENTRAL FLORIDA.
AN EAST COAST SEA BREEZE HAS DEVELOPED FROM THE CAPE SOUTHWARD THIS
AFTERNOON AS THE PRESSURE GRADIENT HAS REMAINED RELATIVELY WEAK HERE.
WE DO NOT EXPECT THIS FEATURE TO MAKE IT MUCH PAST I-95 AND WINDS
SHOULD VEER BACK AROUND TO THE SOUTHWEST AFTER SUNSET.
THU-SUN...
HIGH PRESSURE RIDGE IN MID PART OF COUNTRY WILL PRODUCE NORTHERLY
FLOW THROUGH LATE WEEK. MIN RH VALUES 25-30 PERCENT ARE FORECAST
THU-FRI AND 30-35 PERCENT ON SAT OVER THE NORTH INTERIOR. WINDS
SHOULD BE CLOSE TO 10 MPH THU-FRI...BUT MAY BECOME MORE GUSTY OVER
THE WEEKEND AS WINDS SWING AROUND TO ONSHORE.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 56 66 41 67 / 30 10 0 0
MCO 57 68 41 70 / 20 20 0 0
MLB 56 69 42 70 / 20 20 0 0
VRB 56 71 44 70 / 10 20 0 0
LEE 56 65 39 68 / 30 10 0 0
SFB 57 66 41 69 / 20 10 0 0
ORL 58 67 43 69 / 20 10 0 0
FPR 56 71 41 70 / 10 20 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.
RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR OSCEOLA.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 7 AM EST
THURSDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA
BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 AM WEDNESDAY TO 7 AM EST THURSDAY
FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET
OUT 20 NM.
SMALL CRAFT ADVISORY FROM 4 PM WEDNESDAY TO 7 AM EST THURSDAY
FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE 20 TO 60 NM OFFSHORE.
GALE WARNING FROM 10 PM THIS EVENING TO 4 PM EST WEDNESDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...SEDLOCK
LONG TERM....LASCODYHazardous weather outlook, Mar 5, 9:57 AM EST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 957 AM EST TUE MAR 5 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-052300- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 957 AM EST TUE MAR 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .WIND AND SEA IMPACT... WINDS AND SEAS WILL BECOME HAZARDOUS BY LATE THIS EVENING WITH WINDS OUT OF THE SOUTHWEST INCREASING TO 20 TO 25 KTS AND SEAS INCREASING TO 5 TO 7 FEET BY DAYBREAK WEDNESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT STARTING AT 10 PM. .FIRE WEATHER IMPACT... LOW RELATIVE HUMIDITIES WILL CONTINUE THIS AFTERNOON FOR A NUMBER OF HOURS ACROSS MUCH OF EAST CENTRAL FLORIDA. IN ADDITION...SOUTHWEST WINDS COULD BECOME GUSTY AT 15 TO 20 MPH FROM ABOUT ORLANDO AND CAPE CANAVERAL NORTHWARD. THIS WOULD CAUSE A HIGH DANGER FOR SPREAD OF ANY NEW OR EXISTING WILDFIRES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A LAKE WIND ADVISORY WILL BE NECESSARY ON WEDNESDAY AND BOATING CONDITIONS WILL REMAIN HAZARDOUS INTO THURSDAY. LOW RELATIVE HUMIDITY VALUES WILL CONTINUE INTO LATE WEEK. AS FUEL MOISTURE CONTINUES TO DECLINE WITH THE LACK OF SIGNIFICANT RAIN... FIRE WEATHER CONDITIONS WILL REMAIN DANGEROUS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LASCODY/BOWEN
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 3:54 AM EST | Red Flag Warning | MLB | Osceola | 15 hr |
| Mar 5, 4:24 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 13 hr |
| Mar 5, 5:22 PM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 26 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.